The Journal
About the Journal
Editorial Board
Submission
Ethics Statement
Contacts
Recent Issues
Online First
Volume 1, Issue 1

Some convergence results using $M^{\ast}$ iteration process in Busemann spaces

Pages: 81 – 94

Authors

Kifayat Ullah, Mujahid Abbas, Talat Nazir, Hazir Ullah

Abstract

The aim of this paper is to use ${M}^{\ast}$ iteration process to prove $\Delta -$convergence towards the solutions of the functional equation involving mappings satisfying condition $(E)$ in the setting of uniformly convex Busemann spaces.

Full Text (PDF format)

Received: 17 February 2020; Accepted: 3 April 2020.